# SDR DALA2014111706208

- Difficulty date: November 16, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 29,900 hours, 15,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SPLICE LOCATED Y1162 FRAME 66+5.  LT SIDE LOWER POSITION INBD SIDE AT AFT GALLEY AREA.  REPLACED SPLICE AND FASTENERS IAW SRM 51-72-11 AND DWG D53472000.
